# SDR HEEA0012698

- Difficulty date: January 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N401PH
- Make and model: Bolkms BK117A3
- Aircraft serial: 7050
- System (JASC): 3452 · ATC Transponder System
- Part: Control
- Part number: 071119208
- Condition: Failed
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISPLAY DOES NOT LIGHT UP. PERFORMED PRELIMINARY INSPECTION.  FOUND NO DISPLAY.  SWAPPED DISPLAY DS103.  NO HELP.  SWAPPED BOARDS.  FOUND PROBLEM ON PROCESSOR BOARD.  TROUBLESHOT AND FOUND BROKEN FOIL ON BOARD.  REPAIRED BROKEN FOIL, REPAIRED, INSTALLED MOD 2 KIT P/N050-2780-00 AND APPLIED HUMISEAL TO P305 HEADER.  BENCH CHECK GOOD.
